MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC083415A
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Stroke/CVA (1770); Ischemia (1942); Paralysis (1997); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the patient underwent endovascular treatment of a thoracic aortic aneurysm using gore® tag® thoracic branch endoprostheses (tbe).It was reported that the case went as per plan and was executed very smoothly.There was minor wire wrap and required limited rotation of the aortic component to position at lsa.Utilized cardiac anesthesia assisted pacing during deployment.The aortic component was deployed on target, the branch device was tracked into position and deployed.The branch vessel was ballooned as per gore instructions for use (ifu) with semi compliant coda® balloon catheter.The final angiogram was performed angiogram, devices catheters were removed, and access was closed.The surgical team was very pleased with the result of the procedure and performance of the devices.Reportedly, when the patient woke up post op, they could not move their right arm and there was discussion of possible other motor deficits.The patient was transferred to recovery for monitoring and the physician was considering a diagnostic mri.According to the field sales associate (fsa), after the procedure, when the patient woke up, it was noticed the neurological problem.According to the fsa, it was 100% paralysis of the right arm.The patient was transferred to recovery and was monitored.On (b)(6) 2025, the fsa was discussed the case with the physician.The physician confirmed that the diagnostic mri was done, and the following was determined: left cerebral artery infarction, right flaccid and aphasia and right arm could not move.The physician does not know what caused the issue and tried to figure out the cause.No problem was noticed with the device.The patient is still in hospital.The physician is monitoring the patient.No more information is available.
 
Additional Manufacturer Narrative
H6: code c21- a review of the manufacturing records for the devices are going to be conducted.The devices remain implanted and are not available for investigation.The investigation is in process.Also was used: tsb081206a/28129053 udi# (b)(4).Images were sent to gore for analysis.Further information will be provided.Code e2402 was used to cover- the diagnostic mri was done, and the following was determined: left cerebral artery infarction, right flaccid and aphasia and right arm could not move.Code f28 was used to cover ¿ the physician is monitoring the patient.A27 was used to cover- the physician does not know what caused the issue and tried to figure out the cause.No problem was noticed with the device.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The patient was transferred to recovery and was monitored.
 
Additional Manufacturer Narrative
B5: the patient's outcome was added.B6: imaging evaluation result.H6: code c 19- a review of the manufacturing records for the devices verified the lots met all pre-release specifications.The devices remain implanted and are not available for investigation.Also was used: tsb081206a/28129053 udi#: (b)(4).Code f28 was used to cover ¿ the physician is monitoring the patient.A27 was used to cover- the physician does not know what caused the issue and tried to figure out the cause.No problem was noticed with the device.Gore could not determine the cause of the neurological problem with information available.According to the gore® tag® thoracic branch endoprosthesis instructions for use (ifu), possible adverse events and complications that may occur with the use of gore® tag® thoracic branch endoprosthesis include, but are not limited to neurologic damage, local or systemic (e.G., stroke, paraplegia, paraparesis).Additional considerations for patient selection include but are not limited to patient¿s anatomical suitability for endovascular repair.Proximal landing zone cannot be aneurysmal, dissected, heavily calcified, or heavily thrombosed.Key anatomic elements that may affect successful exclusion of the lesion include severe neck angulation, short aortic neck(s), which should include assessment of the outer and inner curve, and significant thrombus and/or calcium at the arterial implantation sites.Excessive thrombus or atherosclerotic plaque in the ascending aorta or the aortic arch may increase the risk of stroke secondary to the implantation procedure.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21396024
Report Number2017233-2025-05843
Device Sequence Number15349832
Product Code MIH
UDI-Device Identifier00733132654093
UDI-Public(01)00733132654093(17)270316
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTAC083415A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age72 YR
Patient SexFemale